CSpace  > 数学所
关于小区间上的goldbach数
贾朝华
1994
Source Publication中国科学a辑数学
ISSN1006-9232
Volume024Issue:012Pages:1233
Abstract设B为充分大的正常数,ε为充分小的正常数,N充分大,主要证明了:1)如A=N^7/78+ε,则(N,N+A)中的偶数,除去O(Alcg^-BN)个例外值,均为Goldbach数;2),(N,N+N^-23/546+ε)中包含至少一个Goldbach数。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43936
Collection数学所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
贾朝华. 关于小区间上的goldbach数[J]. 中国科学a辑数学,1994,024(012):1233.
APA 贾朝华.(1994).关于小区间上的goldbach数.中国科学a辑数学,024(012),1233.
MLA 贾朝华."关于小区间上的goldbach数".中国科学a辑数学 024.012(1994):1233.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[贾朝华]'s Articles
Baidu academic
Similar articles in Baidu academic
[贾朝华]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[贾朝华]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.